# SDR HEEA083554

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- Aircraft time: 6,510 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110050400
- Part serial: 96700692
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS VERY SLOW TO ACQUIRE SIGNALS.
